# SDR SWAA2023020181714

- Difficulty date: December 14, 2022
- Submitted: February 2, 2023
- Operation: Air carrier
- Aircraft: N564WN
- Make and model: Boeing 737-73V
- Aircraft serial: 30244
- Aircraft time: 55,884 hours, 38,078 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Condition: Broken
- Location: Zn 600 Right Win
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BROKEN ACCESS PANEL SHANK (621LB;621ZB;621XB;621TB;621MB;621KB;621JB;621HB) AT RT WING 2022-695248<[01] REMOVED ACCESS PANEL SHANK (621LB;621ZB;621XB;621TB;621MB;621KB;621JB;621HB) AT RT WING I.A.W. B737-700 SRM 51-40-02-0G-0;[02] REMOVED ACCESS PANEL SHANK (621LB;621ZB;621XB;621TB;621MB;621KB;621JB;621HB) AT RT WING I.A.W. B737-700 SRM 51-40-02-0G-0
